City Research Online

A reciprocity for symmetric algebras

Linckelmann, M. & Stalder, B. (2002). A reciprocity for symmetric algebras. Quarterly Journal of Mathematics, 53(2), pp. 201-205. doi: 10.1093/qjmath/53.2.201


The aim of this note is to show, that the reciprocity property of group algebras in [5, (11.5)] can be deduced from formal properties of symmetric algebras, as exposed in [1], for instance.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of reciprocity.pdf]
Download (93kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login